# SDR AALA202401168161

- Difficulty date: January 15, 2024
- Submitted: January 16, 2024
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 83,294 hours, 10,796 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 451W411023
- Condition: Cracked
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACK LOCATED ON RAIL STRUCTURE LOCATED BS 529 TO BS 655 AT STR 36L ON FORWARD CARGO COMPARTMENT. REMOVED AND REPLACED SERVICEABLE RAIL STRUCTURE P/N: 451W4110-23. PER B777-200 AMM 25-53-21-400-801.
